# SDR MALA000255

- Difficulty date: April 7, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 411
- System (JASC): 2610 · Detection System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT TAILPIPE HOT WARNIG LIGHT ILLUMINATED AFTER TAKEOFF.  CREW COMPLIED WITH QRH, AND LANDED IN SNB.  MX RAN A/C FOR 15 MIN, CND.
